# SDR UPS06646923

- Difficulty date: May 13, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 21,667 hours, 6,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 148T73216
- Condition: Broken
- Location: Bs 1788
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT RT BS 1788.375, LWR SIDE OF STAB CUTOUT, SKIN PANEL IS BROKEN.  REPAIRED PER ERO NR 06-2047.
